# SDR REXA2018010200008

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 21,788 hours, 14,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL301BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN GALLEY RT SIDE FWD & AFT HAVE BULBS OUT.   REPLACED THE BULBS, OP TESTED GOOD IAW AMM 33-51-00. P
